# SDR CALA2017092503323

- Difficulty date: September 25, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 94,837 hours, 27,347 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR IN AIR DUCTING. SMELLS LIKE OLD SWEATY SOCKS.  REPLACED BOTH RECIRCULATION FILTERS IAW AMM 21-25-02-404-174, BURNED OUT PACKS. COULD NOT DUPLICATE ODOR.
